# SDR SIMA20180222003

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 31,790 hours, 27,301 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5464
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR GROUND FAILED IN FLIGHT, AFTER LOWERING GEAR.  REMOVED AND REPLACED LGEU IAW AMM 32-32-01, NO MESSAGE ON EICAS AND LANDING GEAR POSITION INDICATION SHOWED GREEN AND DOWN.
